# SDR MZZA9867

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 5240 · Service Doors
- Part: Latch Assy
- Part number: 65C199014
- Condition: Broken
- Location: R2 Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, EXCESSIVE BROKEN WIRES WERE FOUND ON R2 SERVICE DOOR ESCAPE SLIDE LATCH CABLE.  THE DAMAGED ESCAPE SLIDE LATCH ASSEMBLY WAS REMOVED AND REPLACED PER B727 MM 25-60-16.  (M)
